MathSciNet Relay Station
MathSciNet bibliographic data
MR1697168 14E05 (14J30)
Pukhlikov, A. V. Birational automorphisms of three-dimensional algebraic varieties fibered by Del Pezzo surfaces. (Russian) Dokl. Akad. Nauk 361 (1998), no. 1, 14–16.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement